# SDR SIMA2876

- Difficulty date: October 13, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- Aircraft time: 957 hours, 794 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adj
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CLE -  FLT 4384 - DURING TAKEOFF CREW NOTED E2 THRUST/REVERSER DISAGREE MESSAGE.  RETURNED TO CLE WITH NO FURTHER INCIDENTS REPORTED.  PUT ON MEL AT THIS TIME.  MAINTENANCE PERFORMED STOW/TRANSIT MICROSWITCH ADJUSTMENT IAW EMB MM 78-34-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
